MathSciNet Relay Station
MathSciNet bibliographic data
MR2506454 11F30 (11F11 11F20 11P82)
Clader, Emily; Kemper, Yvonne; Wage, Matt Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009), no. 9, 2959–2968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement